Previous |  Up |  Next


[1] FARKAS M.: Contгollably peгiodic perturbations of autonomous systems. Acta Math. Acad. Sci. Hungaг., 22, 1971, 337-348. MR 0296424
[2] FARKAS M.: Determination of controllably periodic pertuгbed solutions by Poincaгé's method. Stud. Sci. Math. Hungar., 7, 1972, 257-266. MR 0346266
[3] FARKAS M.: Peгsonal communication.
[4] ANDRES J.: Periodic boundary value problem for ceгtain nonlineaг diffeгential equations of the third oгder. Math. Slovaca, 3, 35, 1985, 305-309. MR 0808366
[5] ANDRES J., VORÁČEK J.: Periodic solutions to a nonlinear parametric diffeгential equation of the thiгd oгder. Atti Accad. Naz. Lincei, 3-4, 77, 81-86. MR 1758730
[6] ANDRES J.: Periodic derivative of solutions to nonlineaг differential equations. to appeaг in Czech. Math. J.
[7] MAWHIN J.: Topological degгee methods in nonlineaг boundary value pгoblems. CBMS 40, AMS, Pгovidence 1979.
[8] ANDRES. J., VORÁČEK J.: Periodic solutions of a certain parametric third order differential equation. Kniž. odb. věd. sp. VUT v Brné, B94, 1983, 7-11.
[9] REISSIG R.: Continua of periodic solutions of the Liénard equation. In: Constг. meth. nonlin. BVPs and nonlin. oscill. (ed. J. Albrecht, L. Collatz, K. Kirchgässner), Birkhäuser, Basel 1979, pp. 126-133. MR 0565646 | Zbl 0416.34045
Partner of
EuDML logo